# SDR SWIA201436517

- Difficulty date: February 18, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 43,822 hours, 62,498 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT WITH ANTI-SKID ON, NO BRAKING WAS AVAILABLE FROM EITHER SIDE BRAKE PEDALS.  EMERGENCY PARK BRAKE FUNCTIONED NORMALLY.  FLT 5426 REPLACED ANTI-SKID CONTROLLER UNIT IAW AMM.  OPERATIONS CHECKED GOOD ALL BRAKES WORK NORMALLY ON STATIC CHECK, PN 42-687 1, SN ON 480 & SN OFF 433.
